# SDR AU001208

- Difficulty date: December 20, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Leaking
- Location: Crew Oxygen
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) CREW OXYGEN SYSTEM HOSE LEAKING. HOSE IS LOCATED IN AN AREA BELOW THE FIRST OFFICERS OXYGEN MASK BOX.
